# SDR DALA2025012900694

- Difficulty date: January 27, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 101,668 hours, 46,886 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Scratched
- Location: Zn 900 Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 RIGHT MLG FORWARD TRUNNION HOUSING UPPER INBOARD BUSHING SCATCHES. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 003-0003:3210-9901-RT/011 00032 REPAIRED SCRATCHES PER B757 CMM 57-54-35. CHECKED AND FOUND TO BE WITHIN LIMITS PER BOEING DRAWING. (0782808)
